# SDR SWAA2023033109994

- Difficulty date: February 24, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 37,398 hours, 21,958 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN FLOOR BEAM AT BS 986 RBL 43.<[01] CORROSION ON PASSENGER CABIN FLOOR BEAM AT BS 986 RBL 43 FOUND TO BE OUT OF LIMITS DUE TO PREVIOUS REPAIR. THE STRUCTURAL ITEM NEED TO REMOVED AND REPLACE IAW SRM 51-10-02 PAR 9C;[02] VERIFIED ACTIONS 1 AND MEASUREMENT TABLE;[03] 'REFER TO FAULT TTG8Q00J2X60 WHERE EA 23-153-00739 WAS ADDED AS A SUBTASK.'  'FAULT RESOLVED ON OTHER FAULT' REPAIR REFERENCE IS SELECTED.;[04] VERIFIED CORRECTIVE ACTION 3.
